# SDR ASAA2020022932331

- Difficulty date: February 29, 2020
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N492AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44110
- Aircraft time: 16,887 hours, 5,475 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FMC INFO WOULD NOT LOAD COMPLETELY AND WOULDNT MANUAL ENTRY. GROUNDED - YES. FMC'S BITE NORMAL PER B737-900 FIM 34-61-TASK 801 CYCLED A/C PWR. FMC INFO ENTRIES OK.
